Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Eduardo DE LOS SANTOS
|Number||Authors, Title and Details|
Ana ALONSO-RODRIGUEZ, Jessika CAMAÑO, Eduardo DE LOS SANTOS, Rodolfo RODRÍGUEZ: Divergence-free finite elements for the numerical solution of a hydroelastic vibration problem. Numerical Methods for Partial Differential Equations, vol. 39, pp. 163-186, (2023).
Ana ALONSO-RODRIGUEZ, Jessika CAMAÑO, Eduardo DE LOS SANTOS, Francesca RAPETTI: A graph approach for the construction of high order divergence-free Raviart-Thomas finite elements. Calcolo, vol. 55, 4, article:42, (2018).